Discrete approximations of differential inclusions

F. Lempio, V. M. Veliov: Discrete approximations of differential inclusions
GAMM-Mitteilungen 21 (2), 103 - 135, 1998

MR Nummer: 1671084
Zentralblattnummer: 1049.65519
Mathematics Subject Classification Code: 49M25 (34A60 34H05 93B03)


Abstract:

This paper is devoted to discretization methods for initial value problems for differential inclusions. The main emphasis is on set-valued analogues of Runge-Kutta methods. The material is presented as a survey, simultaneously containing a series of new results. Complete proofs are contained in our extended version [Bayreuther Math. Schr. 54, 149--232 (1998)].

Chair -

|  University of Bayreuth -